# SDR AALA2000267

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE BULGING OUTBOARD STRINGER 30 LEFT AT STATION 1010.  REMOVED CORROSION, OUT OF LIMITS.  REMOVED AND REPLACED SHEAR TIE.  (M)
